Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Inner tableau translation property of the weak order and related results

Author: Müge Taşkin
Journal: Proc. Amer. Math. Soc. 141 (2013), 837-856
MSC (2010): Primary 05E10, 20C30
Published electronically: July 24, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ SYT_{n}$ be the set of all standard Young tableaux with $ n$ cells and $ \leq _{weak}$ be Melnikov's weak order on $ SYT_n$. The aim of this paper is to introduce a conjecture on the weak order, named the inner tableau translation property. We prove the conjecture for some special cases and discuss its significance.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E10, 20C30

Retrieve articles in all journals with MSC (2010): 05E10, 20C30

Additional Information

Müge Taşkin
Affiliation: Department of Mathematics, Bogaziçi Üniversitesi, 34342 Bebek-İstanbul, Türkiye

PII: S 0002-9939(2012)11415-7
Received by editor(s): February 8, 2011
Received by editor(s) in revised form: July 25, 2011
Published electronically: July 24, 2012
Communicated by: Jim Haglund
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.